# SDR CALA2018062101456

- Difficulty date: June 11, 2018
- Submitted: June 21, 2018
- Operation: Air carrier
- Aircraft: N455UA
- Make and model: Airbus A320-232
- Aircraft serial: 1105
- Aircraft time: 61,430 hours, 24,156 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: D5323039820101
- Condition: Corroded
- Location: Frame 33
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE FISH PLATE BETWEEN STRINGERS 42 AND 43R IN THE FWD BILGE AREA AT FRAME 33.  REMOVED AND REPLACED THE FISHPLATE, HOLES WERE ROTO PROBED, NO DEFECTS FOUND.  RESTORED SURFACE PROTECTION IAW SRM 51-72-11-9 11-001, ER5100R01017, REV E, AND NTM 51-10-01.
